# SDR GUUA10060602

- Difficulty date: October 6, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 34,607 hours, 36,100 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT: 250 MIA/HAV DURING PREFLIGHT FOUND LT FWD EMERGENCY LIGHT BULB INOPERATIVE.  REPLACED LT FWD EMERGENCY LIGHT BULB OPERATIONAL CHECK NORMAL.
